Skip to main content

A priori error estimate and superconvergence analysis for an optimal control problem of bilinear type

Yang, Danping, Chang, Yanzhen, Liu, Wenbin (2008) A priori error estimate and superconvergence analysis for an optimal control problem of bilinear type. Journal of Computational Mathematics, 26 (4). pp. 471-487. ISSN 0254-9409. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:15345)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)

Abstract

In this paper, we investigate a priori error estimates and superconvergence properties for a model optimal control problem of bilinear type, which includes some parameter estimation application. The state and co-state are discretized by piecewise linear functions and control is approximated by piecewise constant functions. We derive a priori error estimates and superconvergence analysis for both the control and the state approximations. We also give the optimal L-2-norm error estimates and the almost optimal L-infinity-norm estimates about the state and co-state. The results can be readily used for constructing a posteriori error estimators in adaptive finite element approximation of such optimal control problems.

Item Type: Article
Uncontrolled keywords: bilinear control problem; finite element approximation; superconvergence; a priori error estimate; a posteriori error estimator
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Louise Dorman
Date Deposited: 10 Mar 2009 11:23 UTC
Last Modified: 06 May 2020 03:03 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/15345 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):